Postinor-2 as an emergency contraceptive pill


Q: I had unprotected sex with my partner a few days before she was supposed to get my period, I didn't ejaculate inside her, I proceeded by orally consuming Postinor 2 the following morning. The next 3 days, my partner and I continued to engage in safe sex using a condom. However, the 4th day after consuming Postinor-2, I feel like I have missed my period. Is it possible that the emergency contraceptive pill disrupted her menstrual cycle and having a period later than usual ?

Symptoms:  No more aching on the breast, feel full, churning in stomach

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello. I had sex on 23rd Oct. With protection. The condom did not break but I felt like there was some semen leakage ...

Q: Hi, I use contraceptives for 2 years. My last period started on September 28. I started a new pack of pills on Octobe...

Q: Hi! I had unprotected sex last October 9, 12, 13, and 14, 2016. All of which without penetration, just rubbing but im...

Q: Hi, My name is Sofia and I am 24 yrs. old. I recently had a blood test and urine test and the result is as follow...

Q: Hey I had protected sex a week after her period ended. She took plan b within 1 hour and she bleed 5 days later. Does...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon